# SDR SWAA2020060878435

- Difficulty date: May 13, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 55,075 hours, 32,866 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STAB 120.30 AT 36 INCH FROM FRONT SPAR LT HORIZONTAL STAB.  PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 120.30 AT 36 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW SRM 55-10-09-2R-5 REPAIR 5.
